Has anyone, taking megadoses of vitamin C for Levaquin toxicity, experienced side-affects? I've read
- 5 May 2012 by C.E.
- levaquin, vitamin c, vitamins, rheumatoid arthritis, nephrolithiasis, pain, kidney
... that these doses can cause arthritis, kidney stones, etc. I was planning to take 10,000 mgs of Vit. C to help with my pain for a year, but I don't want these either. Thanks! C.E
5 May 2012
Like too much of anything, too much C can give you the runs and what's worse, liver poisoning. We leak it out anyway, so the best bet is a reasonable daily dose, much less than 10k. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it was perscribed to me a week ago because i had cancer and had my right kidney was removed. I now have arthritis in my knee's and Methedone ...
2 answers • 14 Aug 2009
I've read where taking extra vitamin C can help prevent a kidney stone, which is why my dr. recommended allopurinol. This website says ...
1 answer • 14 Mar 2010
My doctor prescribed Calcitriol capsules @ 6 weeks ago for softening of my bones due to Vitamin D deficiency. Since my kidney function is around 35%, ...
2 answers • 5 Feb 2011
... issues/side effects. I don't know how to talk to her about the reality of what she is facing. Vitamin D depletion and kidney damage, anxiety ...
1 answer • 12 Aug 2011
On day 3 noticed severe flank pain on right side and my vision became worse. Do you have information on how Levaquin affects kidneys and also ...
2 answers • 8 Nov 2011